# SDR UALA2011092605189

- Difficulty date: September 26, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 58,758 hours, 21,904 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Obstructed
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT OVERWING EMERGENCY DOOR REMOVED DUE TO WATER LEAKAGE. ACCOMPLISED INSTALLATION OF AFT RT OVERWING EXIT AFTER REMOVING DEBRIS & SMOOTHING ROUGH SEALING AREAS.
